# SDR DALA2024041604495

- Difficulty date: April 14, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 97,411 hours, 21,076 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SHIP 1703 - PRES- CABIN ALTITUDE WARNING WHILE AIRCRAFT HOLDING NEAR BOG. PERFORMED EMERGENCY DESCENT. NO PASSENGER OXYGEN MASKS DEPLOYED. CORRECTIVE ACTION: NO FAULTS ON CABIN PRESSURE CONTROLLERS. INSPECTED FUSELAGE, DOOR SEALS, PRESSURE RELIEF VALVES NO FAULT FOUND. PERFORMED OPS CHECK OF OUTFLOW VALVE. (5339544)
